# SDR USAA020219

- Difficulty date: May 8, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Chafed
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFED 1 INCH AREA, LT AIR CONDITIONING BAY STRUCTURE AT DOOR LATCH STATION 590.  FABRICATED ANGLE, TREATED, INSTALLED PER SRM 51-70-12 WITH EA 73950.  (M)
